# SDR WX0A2022021473994

- Difficulty date: February 11, 2022
- Submitted: February 14, 2022
- Operation: Air carrier
- Aircraft: N241NV
- Make and model: Airbus A320-214
- Aircraft serial: 1221
- Aircraft time: 54,114 hours, 38,943 cycles
- System (JASC): 5200 · Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: C
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

TROUBLE SHOT DOOR FOUND LOWER AFT GRIT CLEARANCE F1 AND F2 OUT OF LIMITS ALSO FOUND 3 AFT LOWER DOOR STOP SCREWS OUT OF LIMITS / ADJUSTED 3 AFT LOWER STOP SCREWS TO .000 IAW AMM 52-13-00-820-001-A  STEP 4. B. (11) THIS MADE F1 & F2 CLEARANCE ON GIRT BAR FITTING WITHIN LIMITS IAW 52-13-00-820-001-A STEP 4. F. (6) REF CONTINUATION # 897142 FOR FINAL GAP CHECK, TORQUE AND LOCKING OF 3 EA LOWER AFT STOP SCREWS PRESSURIZED ACFT TO 8.0 NO MOVEMENT FOUND ON ARMING HANDLE"
